RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 291–293 (Mi dan10028)  

MATHEMATICS

Solution of the Riemann boundary value problem for a system of $N$-pairs of functions

V. D. Luk'yanov

A. N. Komarovskii Leningrad Red Banner Higher War-Engineering Construction Academy

Full text: PDF file (423 kB)

Bibliographic databases:

UDC: 517.94
Presented: ֻ. ִ. װאההווג
Received: 15.02.1983

Citation: V. D. Luk'yanov, “Solution of the Riemann boundary value problem for a system of $N$-pairs of functions”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 291–293

Citation in format AMSBIB
\Bibitem{Luk83}
\by V.~D.~Luk'yanov
\paper Solution of the Riemann boundary value problem for a system of $N$-pairs of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 291--293
\mathnet{http://mi.mathnet.ru/dan10028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0718191}
\zmath{https://zbmath.org/?q=an:0548.30032}


Linking options:
  • http://mi.mathnet.ru/eng/dan10028
  • http://mi.mathnet.ru/eng/dan/v271/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019